Marco Ghimenti
Marco Ghimenti
dipartimento di matematica applicata, università di pisa
כתובת אימייל מאומתת בדומיין dma.unipi.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Nodal solutions for the Choquard equation
M Ghimenti, J Van Schaftingen
Journal of Functional Analysis 271 (1), 107-135, 2016
87*2016
Soliton dynamics for the generalized Choquard equation
C Bonanno, P d'Avenia, M Ghimenti, M Squassina
Journal of Mathematical Analysis and Applications 417 (1), 180-199, 2014
332014
On the Existence of the Fundamental Eigenvalue of an Elliptic Problem in ℝN
J Bellazzini, VBM Ghimenti, AM Micheletti
Advanced Nonlinear Studies 7 (3), 439-458, 2007
322007
Number and profile of low energy solutions for singularly perturbed Klein–Gordon–Maxwell systems on a Riemannian manifold
M Ghimenti, AM Micheletti
Journal of Differential Equations 256 (7), 2502-2525, 2014
252014
Existence of minimal nodal solutions for the nonlinear Schrödinger equations with
M Ghimenti, AM Micheletti
Advances in Differential Equations 11 (12), 1375-1396, 2006
232006
Multi-solitary waves for the nonlinear Klein-Gordon equation
J Bellazzini, M Ghimenti, S Le Coz
Communications in Partial Differential Equations 39 (8), 1479-1522, 2014
202014
The Nonlinear Schroedinger equation: solitons dynamics
V Benci, M Ghimenti, AM Micheletti
arXiv preprint arXiv:0812.4152, 2008
192008
On the number of nodal solutions for a nonlinear elliptic problem on symmetric Riemannian manifolds
MG Ghimenti, AM Micheletti
arXiv preprint arXiv:1012.5670, 2010
122010
An elementary approach to stochastic differential equations using the infinitesimals.
V Benci, S Galatolo, MG Ghimenti
AMS 530, 1-22, 2010
122010
Linear perturbation of the Yamabe problem on manifolds with boundary
M Ghimenti, AM Micheletti, A Pistoia
The Journal of Geometric Analysis 28 (2), 1315-1340, 2018
102018
The role of the scalar curvature in some singularly perturbed coupled elliptic systems on Riemannian manifolds
M Ghimenti, AM Micheletti, A Pistoia
arXiv preprint arXiv:1302.4734, 2013
102013
On the dynamics of solitons in the nonlinear Schrödinger equation
V Benci, M Ghimenti, AM Micheletti
arXiv preprint arXiv:1104.3989, 2011
102011
Sharp Gagliardo–Nirenberg inequalities in fractional Coulomb–Sobolev spaces
J Bellazzini, M Ghimenti, C Mercuri, V Moroz, J Van Schaftingen
Transactions of the American Mathematical Society 370 (11), 8285-8310, 2018
92018
On Yamabe type problems on Riemannian manifolds with boundary
M Ghimenti, AM Micheletti, A Pistoia
arXiv preprint arXiv:1506.09105, 2015
92015
Solutions to a singularly perturbed supercritical elliptic equation on a Riemannian manifold concentrating at a submanifold
M Clapp, M Ghimenti, AM Micheletti
Journal of Mathematical Analysis and Applications 420 (1), 314-333, 2014
92014
Low energy solutions for singularly perturbed coupled nonlinear systems on a Riemannian manifold with boundary
M Ghimenti, AM Micheletti
Nonlinear Analysis: Theory, Methods & Applications 119, 315-329, 2015
82015
Sharp lower bounds for Coulomb energy
J Bellazzini, M Ghimenti, T Ozawa
arXiv preprint arXiv:1410.0598, 2014
72014
An elementary approach to stochastic differential equations using the infinitesimals
V Benci, S Galatolo, M Ghimenti
arXiv preprint arXiv:0807.3477, 2008
72008
Positive solutions of singularly perturbed nonlinear elliptic problem on Riemannian manifolds with boundary
M Ghimenti, AM Micheletti
Topological methods in nonlinear analysis 35 (2), 319-337, 2010
62010
Properties of periodic Hartree–Fock minimizers
M Ghimenti, M Lewin
Calculus of Variations and Partial Differential Equations 35 (1), 39-56, 2009
62009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20